Group Fitness Schedule

SundayMondayTuesdayWednesdayThursdayFridaySaturday
5:45 am
6:30 am
8:15 am
9:00 am
9:15 am
9:45 am
10:15 am
12:00 pm
5:00 pm
5:30 pm
6:00 pm
7:00 pm
7:15 pm

Sunday

  • ZumbaFor everybody and every body, Zumba takes the “work” out of workout by mixing low intensity and high intensity moves for an interval style, calorie burning dance fitness party. Once the Latin and World rhythms take over, you’ll see why Zumba Fitness classes are often called exercise in disguise. Super effective? Check! Super fun? Check and check! 60 min. with Stacy Hinton 6:00 pm to 7:00 pm

Monday

  • A.M. Pump with Trey Lindekugel 5:45 am to 6:45 am
  • Senior Stretch & ToneMove to the music through a variety of exercises designed to increase strength and range of motion.  Hand held weights, elastic tubing with handles and balls are offered for resistance.  A chair is used for support. with Bethany Hanson 8:15 am to 9:05 am
  • BPM CYCLE with Victoria Sanders 9:00 am to 10:00 am
  • Pilates with Bethany Hanson 9:15 am to 10:15 am Canceled Labor Day
  • Silver & Fit (Senior Stretch & Tone) with Bethany Hanson 10:15 am to 11:05 am
  • S.W.E.A.T.Strength.Weights.Endurance.Active.Training. This is a personalized group training class that is open to all ages, genders, and fitness levels. Workouts change daily and can be modified to each individual member. With each component of S.W.E.A.T. programed into every class, it’s an excellent way to achieve full body fitness. The instructor’s focus is to keep the class energetic and the members encouraged and motivated. 60min. with Victoria Sanders 5:00 pm to 6:00 pm
  • S.W.E.A.T.Strength.Weights.Endurance.Active.Training. This is a personalized group training class that is open to all ages, genders, and fitness levels. Workouts change daily and can be modified to each individual member. With each component of S.W.E.A.T. programed into every class, it’s an excellent way to achieve full body fitness. The instructor’s focus is to keep the class energetic and the members encouraged and motivated. 60min. with Victoria Sanders 6:00 pm to 7:00 pm
  • ZumbaFor everybody and every body, Zumba takes the “work” out of workout by mixing low intensity and high intensity moves for an interval style, calorie burning dance fitness party. Once the Latin and World rhythms take over, you’ll see why Zumba Fitness classes are often called exercise in disguise. Super effective? Check! Super fun? Check and check! 60 min. with Stephanie Sherwood 6:00 pm to 7:00 pm

Tuesday

  • BPM CYCLE with Victoria Sanders 6:30 am to 7:30 am
  • Nia - Moving to Heal with Tripti Kenzer 9:00 am to 10:00 am
  • S.W.E.A.T.Strength.Weights.Endurance.Active.Training. This is a personalized group training class that is open to all ages, genders, and fitness levels. Workouts change daily and can be modified to each individual member. With each component of S.W.E.A.T. programed into every class, it’s an excellent way to achieve full body fitness. The instructor’s focus is to keep the class energetic and the members encouraged and motivated. 60min. with Victoria Sanders 5:00 pm to 6:00 pm
  • S.W.E.A.T.Strength.Weights.Endurance.Active.Training. This is a personalized group training class that is open to all ages, genders, and fitness levels. Workouts change daily and can be modified to each individual member. With each component of S.W.E.A.T. programed into every class, it’s an excellent way to achieve full body fitness. The instructor’s focus is to keep the class energetic and the members encouraged and motivated. 60min. with Victoria Sanders 6:00 pm to 7:00 pm
  • Yoga Cross with Tabor Waterstreet 6:00 pm to 7:00 pm
  • YogaUsing strong flowing movements to create a heat building mind and body workout. Power Yoga is a sequence of postures that flow into one another building strength, unwinding tight joints, and loosening muscles. Find ways to work hard and keep safe from injury by finding the optimal alignment for your body. This is an intermediate level class with more challenging inversion and balance poses offered as optional progressions. 75min with Tabor Waterstreet 7:15 pm to 8:15 pm

Wednesday

  • A.M. Pump with Trey Lindekugel 5:45 am to 6:45 am
  • Senior Stretch & ToneMove to the music through a variety of exercises designed to increase strength and range of motion.  Hand held weights, elastic tubing with handles and balls are offered for resistance.  A chair is used for support. with Bethany Hanson 8:15 am to 9:05 am
  • Pilates with Bethany Hanson 9:15 am to 10:15 am
  • Silver & Fit (Senior Stretch & Tone) with Bethany Hanson 10:15 am to 11:05 am
  • ZumbaFor everybody and every body, Zumba takes the “work” out of workout by mixing low intensity and high intensity moves for an interval style, calorie burning dance fitness party. Once the Latin and World rhythms take over, you’ll see why Zumba Fitness classes are often called exercise in disguise. Super effective? Check! Super fun? Check and check! 60 min. with Stephanie Sherwood 12:00 pm to 1:00 pm
  • S.W.E.A.T.Strength.Weights.Endurance.Active.Training. This is a personalized group training class that is open to all ages, genders, and fitness levels. Workouts change daily and can be modified to each individual member. With each component of S.W.E.A.T. programed into every class, it’s an excellent way to achieve full body fitness. The instructor’s focus is to keep the class energetic and the members encouraged and motivated. 60min. with Trey Lindekugel 5:00 pm to 6:00 pm
  • Pilates with Bethany Hanson 5:30 pm to 6:30 pm
  • S.W.E.A.T.Strength.Weights.Endurance.Active.Training. This is a personalized group training class that is open to all ages, genders, and fitness levels. Workouts change daily and can be modified to each individual member. With each component of S.W.E.A.T. programed into every class, it’s an excellent way to achieve full body fitness. The instructor’s focus is to keep the class energetic and the members encouraged and motivated. 60min. with Trey Lindekugel 6:00 pm to 7:00 pm
  • STRONG® by Zumba with Lenny Ocegueda 7:00 pm to 8:00 pm
  • BPM CYCLE with Tabor Waterstreet 7:15 pm to 8:15 pm

Thursday

  • Nia - Moving to Heal with Tripti Kenzer 9:00 am to 10:00 am
  • Yoga Novice/Beginner with Tabor Waterstreet 5:00 pm to 5:50 pm
  • S.W.E.A.T.Strength.Weights.Endurance.Active.Training. This is a personalized group training class that is open to all ages, genders, and fitness levels. Workouts change daily and can be modified to each individual member. With each component of S.W.E.A.T. programed into every class, it’s an excellent way to achieve full body fitness. The instructor’s focus is to keep the class energetic and the members encouraged and motivated. 60min. with Victoria Sanders 6:00 pm to 7:00 pm
  • ZumbaFor everybody and every body, Zumba takes the “work” out of workout by mixing low intensity and high intensity moves for an interval style, calorie burning dance fitness party. Once the Latin and World rhythms take over, you’ll see why Zumba Fitness classes are often called exercise in disguise. Super effective? Check! Super fun? Check and check! 60 min. with Stacy Hinton 6:00 pm to 7:00 pm
  • YogaUsing strong flowing movements to create a heat building mind and body workout. Power Yoga is a sequence of postures that flow into one another building strength, unwinding tight joints, and loosening muscles. Find ways to work hard and keep safe from injury by finding the optimal alignment for your body. This is an intermediate level class with more challenging inversion and balance poses offered as optional progressions. 75min with Tabor Waterstreet 7:15 pm to 8:15 pm

Friday

  • Senior Stretch & ToneMove to the music through a variety of exercises designed to increase strength and range of motion.  Hand held weights, elastic tubing with handles and balls are offered for resistance.  A chair is used for support. with Bethany Hanson 8:15 am to 9:05 am
  • BarreBarre workout is a combination of Pilates core and strengthening with a ballet barre emphasis. Working toward a long, lean physique. 60min with Bethany Hanson 9:15 am to 10:15 am
  • BPM CYCLE with Tabor Waterstreet 9:45 am to 10:45 am
  • Silver & Fit (Senior Stretch & Tone) with Bethany Hanson 10:15 am to 11:05 am
  • ZumbaFor everybody and every body, Zumba takes the “work” out of workout by mixing low intensity and high intensity moves for an interval style, calorie burning dance fitness party. Once the Latin and World rhythms take over, you’ll see why Zumba Fitness classes are often called exercise in disguise. Super effective? Check! Super fun? Check and check! 60 min. with Stephanie Sherwood 12:00 pm to 1:00 pm

Saturday

  • ZumbaFor everybody and every body, Zumba takes the “work” out of workout by mixing low intensity and high intensity moves for an interval style, calorie burning dance fitness party. Once the Latin and World rhythms take over, you’ll see why Zumba Fitness classes are often called exercise in disguise. Super effective? Check! Super fun? Check and check! 60 min. with Stacy Hinton 9:00 am to 10:00 am